# SDR COMA2009050450125

- Difficulty date: May 3, 2009
- Submitted: May 4, 2009
- Operation: Air carrier
- Aircraft: N926CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7027
- Aircraft time: 36,800 hours, 33,894 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Sensor
- Condition: Faulty
- Location: Window
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT FROM CVG RECEIVED LEFT WINDOW HEAT CAUTION MSG.  EMERGENCY DECLARED, A/C RETURNED TO CVG LANDED SAFELY.  MOVED NR 3 AND NR 4 WIRES TO SPARE TEMPERATURE SENSOR FOR THE LEFT WINDOW.  OPS TEST GOOD.
